# SDR SWIA95611

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2685L
- Make and model: Swrngn SA227AC
- Aircraft serial: AC648
- Engine: Garrtt TPE33111U
- System (JASC): 3418 · Stall Warning System
- Part: Servo
- Part number: 2744049027
- Condition: Malfunctioned
- Location: Stick Pusher
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STICK PUSHER ENGAGED FOUR TIMES ON CLIMB-OUT OF BUR NO AURAL WARNING OR SAS FAULT OBSERVED.  REPLACED SAS CLUTCH SERVO, OPS CKS GOOD, IAW MM 27-30-44, SEE F/L 11547.
